# SDR FDEA201703030755

- Difficulty date: March 3, 2017
- Submitted: March 15, 2017
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 82,122 hours, 18,410 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A6A70821
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPT FLOOR SEAT TRACK AT STA 6-96, X=-8.5 FOUND CRACKED.  MAIN DECK CRACKED FLOOR SEAT AT STA 6-96, X=-8.5 REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT FROM STA 6-60 TO STA 6-100, X=-8.5 AS PER SRM 53-00-52-2R FIGURE 201 REPAIR 1. REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100.
